# SDR SWAA2023051528463

- Difficulty date: April 17, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63578
- Aircraft time: 19,732 hours, 9,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SHIELD FWD OF CARGO DOOR AROUND MULTIPLE NUT PLATE HOLES BS767 TO BS794 RBL22 WL156<[01] CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[02] VERIFIED CORRECTIVE ACTION 1.;[03] REMOVED DAMAGED AFT CARGO BAY SHIELD FWD OF CARGO DOOR BS767 TO BS794 RBL22 WL156 IAW SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW AFT CARGO BAY SHIELD FWD OF CARGO DOOR BS767 TO BS794 RBL22 WL156 IAW SRM 51-40-05-0G-0 AND DWG 146A0081. OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4 AND THE MESUREMENT TABLE. OK TO INSTALL;[06] INSTALLED AFT CARGO BAY SHIELD FWD OF CARGO DOOR BS767 TO BS794 RBL22 WL156 IAW SRM 51-40-02-0G-0 AND DWG 146A0081.;[07] VERIFIED CORRECTION ACTION ITEM STEP 6.;[08] VERIFIED ALL CORRECTION ACTION CARD COMPLETE.
